# SDR UPS06M46205

- Difficulty date: February 17, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- System (JASC): 3510 · Crew Oxygen System
- Part: Indicator
- Part number: 523298
- Part serial: 242
- Condition: Reads Low
- Location: Crew Oxygen Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PS2, THE CREW O2 BOTTLE NR 4 IS LOW PRESS AT THE BOTTLE AND READS APPROX 200 PSI LESS THAN THE REMOTE FLIGHT DEAC INDICATOR, LIMIT IS 150PSI DIFFERENCE).  REMOVED AND REPLACED NR 4 O2 BOTTLE IAW MM CH 35-11-01.  REPLACED COCKPI T O2 INDICATOR IAW MM CH 35-14-02 CKS NORMAL.
